# SDR SWAA2015072342162

- Difficulty date: July 21, 2015
- Submitted: July 23, 2015
- Operation: Air carrier
- Aircraft: N443WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29838
- Aircraft time: 42,847 hours, 24,716 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 81000
- Condition: Dirty
- Location: Exterior Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT EXTERNAL EMER LIGHT LENS DIRTY.  CLEANED LENS IAW SOPM.
